Facebook Pixel
EmpowHER Guest

Plan B or pregnancy?

By Anonymous September 18, 2015 - 6:41am
Rate This

My girlfriend and I had unprotected sex in the month of August. We decided to use Plan B (second time in her life using the pill). She had her period regularly on September 3rd but 2 weeks later she has been feeling nauseated and headaches and I'm worried that she could be pregnant. Other than that time with the unprotected sex we've been having sex with a condom and the condom has been checked every time for rips and tears and there never have been any.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for coming to us with your concern regarding your girlfriend's symptoms and the possibility that she could be pregnant.

Having a period proves she is not pregnant. No further unprotected sexual intercourse rules out the chance.

Feeling nauseous and having headaches could be caused by a virus or stress. If the symptoms persist or worsen, she should contact her primary care physician, who is qualified to make a diagnosis.


September 18, 2015 - 8:06am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!